# SDR ASAA0873275

- Difficulty date: July 23, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 32,211 hours, 14,238 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Valve
- Part number: 251A24207
- Part serial: 1064
- Condition: Failed
- Location: Elevator Tab
- Part time: 29,599 hours, 12,842 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNUSUAL VIBRATION FELT IN FLOOR OF AC DURING FLIGHT, STRONGEST VIBRATION IN OVERWING AREA AT CABIN. ALSO, A SUBTLE YAWING MOTION FELT IN REAR GALLEY AREA EVERY FEW SECONDS. PRECAUTIONARY EMERGENCY DECLARED & AC DIVERTED.  REF LP 6428995, DURING CONDITIONAL INSPECTION FOUND RT ELEVATOR TAB CONTROL VALVE FAILED IN FLAP DOWN POSITION.  REMOVED & REPLACED OER 27-31-35-000-801. OPS GOOD.
